# SDR REXA2022092902153

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SEAL RETAINER IS DAMAGED IN MULTIPLE LOCATIONS.	FOUND FWD CARGO DOOR LOWER SILL RETAINER TO BE OUT OF LIMITS IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED LOWER SEAL RETAINER FROM FWD CARGO DOOR IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED LOWER SEAL RETAINER FROM FWD CARGO DOOR IAW CRJ900 SRM 51-42-06-001-001-A01.
